MathSciNet Relay Station
MathSciNet bibliographic data
MR1501922 17A36 (16W25 17B40)
Jacobson, Nathan Abstract derivation and Lie algebras. Trans. Amer. Math. Soc. 42 (1937), no. 2, 206–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement